Journal Title
Title of Journal: Milan J Math
|
Abbravation: Milan Journal of Mathematics
|
Publisher
SP Birkhäuser Verlag Basel
|
|
|
|
Authors: Gabriella Tarantello
Publish Date: 2011/07/31
Volume: 79, Issue: 1, Pages: 343-
Abstract
We provide a unified approach in the analytical study of nonabelian vortices for the models proposed in 4 7 We also obtain the necessary estimates to describe the asymptotic behavior of a vortex configuration under a regime of physical interestThis article is published under an open access license Please check the Copyright Information section for details of this license and what reuse is permitted If your intended use exceeds what is permitted by the license or if you are unable to locate the licence and reuse information please contact the Rights and Permissions team
Keywords:
.
|
Other Papers In This Journal:
|